# SDR REXA2016120302361

- Difficulty date: December 3, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER TORQUE BOX HAS CRACK FROM FASTENER HOLE AT 5 O’CLOCK POSITION. FOUND DURING FREEDOM OF MOVEMENT CHECK OF THRUST REVERSER. REPAIRED CRACK ON NR 2 THRUST REVERSER TORQUE BOX AT 5 O'CLOCK POSITION IAW REO 601R-78-30-2616.
